MAUDE Adverse Event Report: SC003 SC-FORT MILL HEART CATH TRAY (CCMWR)156; GENERAL SURGERY TRAY (KIT)

SC003 SC-FORT MILL HEART CATH TRAY (CCMWR)156; GENERAL SURGERY TRAY (KIT)
Model Number SAN12CCMWS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record for the blue or towels pwtb04-stma, lot #f93875 shows that the product was manufactured on 11th to 21st sep 2018.Based on the supplier¿s investigation, the device history record review did not indicate any exception that would have led to the reported incident.The supplier evaluated the retained sample.The average linting data was 0.12g/5 pieces and within limits (=0.38g/10 pieces).A sample from the customer was not provided for evaluation at this time.The or towel is made of cotton, so lint is born and inevitable.The intended use of or towel is to be used for applying medication to or absorbing small amounts of body fluids from a patient's body surface.Measures to better control and improve linting have been implemented.A suction process was added before products' final folding and operators perform this activity according to standard operation procedure requirements.In the folding process, one cloth bag protects 100 pieces of semi-finished products to avoid linting stuck onto the products during product transfer.Based on the investigation, all linting test data is within the acceptable range.There is no abnormal situation that has happened in production.Therefore, the root cause could not be determined and no further action taken.The complaint information was shared with the relevant sectors within the manufacturing facility for their awareness and we will continue to monitor for this type of incident.
 
Event or Problem Description
The customer reported that lint from the blue or towels pwtb03-stma from the heart catheter tray kit/ san12ccmws was found on the physician¿s hands and in the irrigation bowl during a left cardiac catheterization.The towels were used to clean equipment.There was no injury reported.

Brand Name
HEART CATH TRAY (CCMWR)156
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
SC003 SC-FORT MILL
785 fort mill hwy.
fort mill SC 29707
MDR Report Key8305017
Report Number1423537-2019-00260
Device Sequence Number1789321
Product Code LRO
UDI-Device Identifier10887488822198
UDI-Public10887488822198
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN12CCMWS
Device Catalogue NumberSAN12CCMWS
Device Lot Number517700
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2019
Initial Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR